Header menu link for other important links
A numerical scheme for the solution of Sivashinsky equation
Published in Elsevier BV
Volume: 168
Issue: 2
Pages: 1273 - 1280
In this paper, we present a numerical scheme for the solution of the evolutionary fourth-order in space, Sivashinsky equation. The scheme is based on Adomian's decomposition approach and the solutions are calculated in the form of a convergent series with easily computable components. Some numerical examples are presented. © 2004 Elsevier Inc. All rights reserved.
About the journal
JournalData powered by TypesetApplied Mathematics and Computation
PublisherData powered by TypesetElsevier BV
Open AccessNo